# SDR 2002UALA01123

- Difficulty date: July 3, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 30,981 hours, 10,574 cycles
- Engine: Pwa PW2037
- Engine time: 19,025 hours, 6,890 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LT ENGINE COMPRESSOR STALL AT CLIMB THRUST CLIMBING THROUGH 10,000 FT.  ENGINE RECOVERED AND CONTINUED NORMAL OPERATION.  THE 14TH STAGE BLEED CONVERTER VALVE WAS REPLACED AS PRECAUTIONARY ALONG WITH EEC AS A RESULT OF EICAS MESSAGE 275-27.  COMPONENT SHOP CURRENTLY INVESTIGATING 14TH STAGE BLEED CONVERTER VALVE AND EEC TO VERIFY FAILURE.
